# SDR SWIA201232072

- Difficulty date: September 28, 2012
- Submitted: November 2, 2012
- Operation: Air carrier
- Aircraft: N582SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120350
- Aircraft time: 28,519 hours, 38,950 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FORWARD LOWER AUXILIARY SPAR OUTBOARD OF NACELLE CRACKED IN 2 LOCATIONS.  (C-CHECK)  REPAIRED LOWER AUXILIARY SPAR.
